# SDR AALA201507099001

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,249 hours, 12,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2123 EN-ROUTE, AFTER TOUCHDOWN, BRAKE LT & RT FAULT ILLUMINATED.  BRAKING EFFECTIVENESS REDUCED & OTBD BRAKES ON BOTH SIDES DID NOT WARM UP WHILE INBD HEATED UP, 200 DIFF.  ACCOMPLISHED FIM TASK 32-41-00-810-847A TEST PASSED, NO HISTORY PAST 30 DAYS, NO FAULTS FOUND.  SYS OK FOR SERVICE.
